# SDR AALA201704059032

- Difficulty date: April 3, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 13,590 hours, 2,268 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Part number: 21SN04338
- Part serial: N032397
- Condition: Failed
- Location: Fuel System
- Part time: 8,807 hours, 1,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FUEL FILTER CLOG AT 1500FT AFL.  DECLARED AN EMERGENCY AND DIVERTED,  LANDED SAFELY WITHOUTH FURTHER INCIDENT. REPLACED THE NR 2 ENGINE LP FUEL FILTER ELEMENT AND FUEL FILTER DIFFERENTIAL PRESSURE SWITCH.
